My 21 years old daughter suffered from severe abdominal pain and vomiting one month back. I consulted a local physician for treatment. He gave some antibiotics, but no relief. I consulted gastrologist too. He prescribed some medicines, but no relief. He advised me to do the abdominal sonography; no abnormality found. I consulted Rheumatologist, and she was diagnosed with PAN. The doctor advised doing a CT angiogram. The CT angiogram showed multiple aneurysms. Previous CT has done eight years back.
She is currently taking Predace, Azoran 50 mg, Telma 40 bd, Stamlo 5 mg bd and Cizaspa-X.
Welcome to icliniq.com.
I have gone through your query. The diagnosis of Polyarteritis nodosa looks quite certain. Microaneurysms, high blood pressure, and high CRP are favoring it as well. I understood that she had been started on steroids and Azoran (Azathioprine). My personal recommendation would be to go for Cyclophosphamide as it can shut off the disease quickly and decrease the incidence of relapses.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. here to help you. See, there are no definitive criteria to stop Azoran (Azathioprine). Usually, if thymus is removed and patient is asymptomatic then your doctor may taper and stop Azoran. However in case one gets a repeat episode then he would ne... Read fullMy husband has suprascapular aneurysm. How to reduce the risk of rupture?
.. blood vessels of the limbs are better treated than left alone because they will not decrease by themselves and can lead to rupture with day-to-day activity. The risk of rupture is increased with, Direct injury to the site. Raised blood pressure. ... Read fullMy daughter has vitiligo in her lower lip. What should we do?
.. you going at length in explaining me the exact medicine regimen. You are well in time and not late, so do not worry. I normally give tablet Azathioprine taking into consideration the weight factor. After the stabilization has been achieved in abou... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now